Mathav Murugan

Department of Mathematics and Pacific institute for the Mathematical Sciences
University of British Columbia

Office: MATX 1104
Address: Department of Mathematics
University of British Columbia
Canada V6T 1Z2
Email:, where X is a four letter string

Curriculum Vitae

I am a PIMS postdoctoral fellow in Stochastics at the Department of Mathematics, University of British Columbia and Pacific Institute for the Mathematical Sciences(PIMS). I recived my PhD at the Center for Applied Mathematics, Cornell University under the supervision of Laurent Saloff-Coste.

M. Murugan, L. Saloff-Coste, Harnack inequalities and Gaussian estimates for random walks on metric measure spaces, pdf

Preprints and Publications
M. T. Barlow, M. Murugan, Boundary Harnack principle and elliptic Harnack inequality, pdf

M. T. Barlow, M. Murugan, Stability of elliptic Harnack inequality, pdf
Annals of Mathematics (Accepted)

M. Murugan, L. Saloff-Coste, Heat kernel estimates for anomalous heavy-tailed random walks, pdf

M. Murugan, L. Saloff-Coste, Davies' method for anomalous diffusions, pdf
Proceedings of the AMS, 145 (2017), no. 4, 1793–1804.

L. Levine, M. Murugan, Y. Peres, B. Ugurcan, Divisible sandpile at critical density, pdf
Annales Henri Poincaré 17 (2016), no. 7, 1677–1711

M. Murugan, L. Saloff-Coste, Anomalous threshold behavior of long range random walks, pdf
Electronic Journal of Probability, 20 (2015), no. 74, 1–21.

M. Murugan, L. Saloff-Coste, Transition probability estimates for long range random walks, pdf
New York Journal of Mathematics, 21 (2015) 723–757.

T. Faver, K. Kochalski, M. K. Murugan, H. Verheggen, E. Wesson, A. Weston, Roundness properties of ultrametric spaces,
Glasgow Mathematical Journal, 56 (2014), no. 3, 519–535.

M. K. Murugan, Supremal p-negative type of vertex transitive graphs,
Journal of Mathematical Analysis and Applications 391 (2012), no. 2, 376–381.

S. S. Adams, M. K. Murugan, Hurwitz-Radon inspired maximal three-dimensional real orthogonal designs,
The Australasian Journal of Combinatorics 54 (2012), 151–162.

S. S. Adams, J. Davis, N. Karst, M. K. Murugan, B. Lee, M. Crawford, C. Greeley, Novel classes of minimal delay and low PAPR rate 1/2 complex orthogonal designs.
IEEE Transactions of Information Theory 57 (2011), no. 4, 2254–2262.

S. S. Adams, N. Karst, M. K. Murugan, The final case of the decoding delay problem for maximum rate complex orthogonal designs,
IEEE Transactions of Information Theory 56 (2010), no. 1, 103–112.

S. S. Adams, M. Crawford, C. Greeley, B. Lee, M. K. Murugan, Multilevel and multidimensional Hadamard matrices,
Designs, Codes and Cryptography, 51 (2009), no. 3, 245–252.

MATH 546: Continous Time Stochastic Processes, Winter Term-1 2017.
MATH 200: Multivariable Calculus, Winter Term-2 2016.
MATH 253: Multivariable Calculus, Winter Term-1 2016.
MATH 421/510: Functional Analysis, Winter Term-2 2015.
MATH 253: Multivariable Calculus, Winter Term-1 2015.